# SDR DALA2014120106334

- Difficulty date: November 30, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 63,114 hours, 46,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1145-1155
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BETWEEN BS 1145-1155 AND L28-29R.  THE INTERCOSTAL WAS R&R  IAW SRM 51-30-2, 51-30- 5, 51-10-3  PAR 14, 21, 26, 38  ER/A  511165-14 MA, REV B, 51-10-4.
